Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Continued fraction expansion of $ 2\sp {1/3}$


Authors: John von Neumann and Bryant Tuckerman
Journal: Math. Comp. 9 (1955), 23-24
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0068900-3
MathSciNet review: 0068900
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0068900-3
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society